# SDR AWXA200200505

- Difficulty date: June 8, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 31,223 hours, 13,019 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Part number: C60AA0062
- Part serial: 986
- Condition: Erratic
- Location: Cockpit
- Part time: 31,225 hours, 13,016 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0612 - ON DESCENT INTO PHX EN ROUTE FROM YVR ECAM INDICATED GREEN HYDRAULIC SYSTEM RESERVOIR LOW QUANTITY INDICATION.  MAINTENANCE TROUBLESHOT AND FOUND FLUID LEVEL NORMAL, INDICATION PROBLEM ONLY.  REPLACED GREEN HYDRAULIC LOW LEVEL SWITCH, OPERATIONAL CHECK WAS GOOD IAW AMM 29-31-00-51.   **SUPP** VENDOR TEARDOWN OF LOW LEVEL SWITCH S/N 986 CONFIRMED FAILURE OF UNIT, SWITCH WAS SCRAPPED NO OTHER INFORMATION AVAILABLE.
